# SDR ABXA9600142

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919614501
- Condition: Cracked
- Location: Fs 639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND A SPLICE REPAIR AT LONGERON 17L WITH A GAP AT THE LEFT FUSELAGE FRAME AT FS 639.  REPAIRED FRAME IAW ABX REA D953-12780-MR.
